Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jennyjen2269

pale face after accutane?

Recommended Posts

after being on accutane 3 yrs ago my face never gets tan. the rest of my body tans easily but my face just gets red from the heat of the sun, but it never actually burns or tans.

so im stuck with tan body, white face lol. i use a lot of bronzer.

but anyways im just asking if this happened to anyone else?

also i will be starting my 2nd course of accutane in a few weeks [damn acne is coming back!] and just wondering will my face get even more pale this time around or stay the same or will it get unpale?

thanks!

Share this post


Link to post
Share on other sites

That is exactly how my face is now, I've been off accutane for a year now but, my face is sooo pale unlike the rest of me. I haven't been on accutane again so I couldn't tell you if it will get worse.

Share this post


Link to post
Share on other sites

ok thanks for the reply! i guess its just some random side effect lol.

did you experience any other side effects while on it or after? and what dosage were you taking?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×